Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with gas, difficulty in motions. No relief with omex. Help?

hello doctor, my stomach always filled with gas, one of the doctor advised me to take omex tablet.But, this tablet didn t give me permanent relief. it will works for 2-3 days, again the gas filled in stomach. i have trouble letting out the gas and stool . stool and gas mixs feels hard to let out at some time. stomach looks always big due to gas. i am not satified with letting stool out each day(thinking for going again). help will be highly appreciated thanks in advance. -Amjathk
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hello there,

You are suffering from constipation that is difficulty in passing the stools and gases.reasons for this condition can be inadequate intake of fibre in diet, less water or fluid intake , decreased physical activity and even few medications .so you have to take care about these things.

omex that is omeprazole is a antaacid used for acidity, for constipation have laxatives drugs like dulcoulax or herbolax 1 tab. at evening times.

regular exercise is must and including yogurt and fibre rich food stuffs like oats improve bowel movements.

take care
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor